# SDR KCSA111060

- Difficulty date: February 17, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 96,152 hours, 18,544 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Chafed
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON CHAFED AT NAC STA 180 FORWARD SIDE OF LOWER AFT SPAR RT SIDE.
